MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3355
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported that a mobi-c implant migrated post-operatively and is causing pain.The device was placed at level c5/6 and was a single level construct.The patient expects to have a revision surgery to remove the device.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
A patient reported that a mobi-c implant migrated post-operatively and is causing pain.The device was placed at level c5/6 and was a single level construct.A revision surgery was performed to remove the device.
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4111.Corrections in b5, d4: udi number, d9, g1, and h3.Additional information in d4: expiration date, h4, and h6: component, investigation type, findings, and conclusions.Inspection: the articulating surface of the polyethylene insert showed iatrogenic damage and multidirectional scratches consistent with minimal wear.Both endplates had evidence of iatrogenic damage that most likely occurred during the removal process.The x-rays do not show any evidence of plate or pe insert migration.There is remaining bone posteriorly on both the superior and inferior vertebral endplates.This suggests that the discectomy may not have been completed correctly.It is possible that the superior osteophytes were not completely removed and the depth size of the implant may be too short.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie/highridge¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.There is remaining bone posteriorly on both the superior and inferior vertebral endplates.This suggests that the discectomy may not have been completed correctly, which could have contributed to this issue.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
7206965158
MDR Report Key16973386
Report Number3004788213-2023-00047
Device Sequence Number16723879
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)240101(10)5332209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue NumberMB3355
Device Lot Number5332209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic